- -

Erratum to: Strong extensions for q-summing operators acting in p-convex Banach function spaces for 1 <= p <= q

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Erratum to: Strong extensions for q-summing operators acting in p-convex Banach function spaces for 1 <= p <= q

Show full item record

Delgado Garrido, O.; Sánchez Pérez, EA. (2017). Erratum to: Strong extensions for q-summing operators acting in p-convex Banach function spaces for 1 <= p <= q. Positivity. 21(1):513-515. https://doi.org/10.1007/s11117-017-0473-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/151166

Files in this item

Item Metadata

Title: Erratum to: Strong extensions for q-summing operators acting in p-convex Banach function spaces for 1 <= p <= q
Author: Delgado Garrido, Olvido Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
[EN] Let X be a saturated Banach function space and denote by X' its Kothe dual. In the paper (Delgado and Sanchez Perez in Positivity 20: 999-1014, 2016) referenced in the title it is implicitly used that the closed unit ...[+]
Subjects: Banach function space , Kothe dual , Weak* compactness , Order continuity
Copyrigths: Reserva de todos los derechos
Source:
Positivity. (issn: 1385-1292 )
DOI: 10.1007/s11117-017-0473-1
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s11117-017-0473-1
Project ID:
Junta de Andalucía/FQM-7276
MINECO/MTM2015-65888-C4-1-P
MINECO/MTM2012-36740-C02-02
Thanks:
O. Delgado gratefully acknowledge the support of the Ministerio de Economia y Competitividad (project #MTM2015-65888-C4-1-P) and the Junta de Andalucia (project FQM-7276), Spain. E.A. Sanchez Perez acknowledges with thanks ...[+]
Type: Artículo

References

Delgado, O., Sánchez Pérez, E.A.: Strong extensions for $$q$$ q -summing operators acting in $$p$$ p -convex Banach function spaces for $$1\le p\le q$$ 1 ≤ p ≤ q . Positivity 20, 999–1014 (2016)

Fremlin, D.H.: Topological Riesz Spaces and Measure Theory. Cambridge University Press, Cambridge (1974)

This item appears in the following Collection(s)

Show full item record